MathSciNet Relay Station
MathSciNet bibliographic data
MR436354 (55 #9301) 60J65
Durrett, Richard T.; Iglehart, Donald L. Functionals of Brownian meander and Brownian excursion. Ann. Probability 5 (1977), no. 1, 130–135.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement